# SDR ASAA2022050138175

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737
- Aircraft serial: 35693
- Aircraft time: 48,116 hours, 14,142 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FMC PROMPTS FOR NORMAL OPERATIONS. GROUNDED - YES. PERFORMED FMC BITE REF B737-800 FIM 34-61 TASK 801. NO FAULTS FOUND.
